Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

On the explicit characterization of spherical curves in 3-dimensional Lorentzian space

K. Ilarslan / C. Camci / H. Kocayigit / H. H. Hacisalihoglu

Ankara University, Faculty of Science, Department of Mathematics, 06100, Tandogan, Ankara Turkey. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 4, Pages 389–397, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403770862794,

Publication History

Published Online:

In this paper, the spherical characterization of a regular curve which isn't null in Lorentzian 3-space is given. Furthermore the differential equation which expresses the mentioned characterization is solved.

Comments (0)

Please log in or register to comment.